# SDR ASOA04513

- Difficulty date: July 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198045
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4709 - DURING A GROUND INSPECTION IN DFW, THE BRACE ON THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
